Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 30, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 5:59 AM EST for 5 counties in Indiana. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 5:59 AM EST (10:59 UTC)
- Expired
- Mar 1, 2017, 6:45 AM EST
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN
The radar
The Indianapolis radar (KIND), 103 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 6:15 AM EST | TSTM WND DMG | 3 Nnw Holton, IN | BARN DOWN CO. RD. 275W. TIME ESTIMATED FROM RADAR. |
| Mar 1, 6:15 AM EST | HAIL 0.75 | 4 Ne Osgood, IN | |
| Mar 1, 6:19 AM EST | TSTM WND DMG | 4 Wnw Aurora, IN | TREES DOWN COUNTYWIDE. TIME ESTIMATED FROM RADAR. |
| Mar 1, 6:21 AM EST | HAIL 2 | 1 Nw Milan, IN | |
| Mar 1, 6:39 AM EST | HAIL 1 | Bright, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 11:29 PM EST | Tornado Watch | SPC | 8 hr |
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
593
WUUS51 KILN 011059
SVRILN
INC029-041-047-137-161-011145-
/O.NEW.KILN.SV.W.0030.170301T1059Z-170301T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
559 AM EST WED MAR 1 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Franklin County in southeastern Indiana...
Ripley County in southeastern Indiana...
Southern Union County in east central Indiana...
Dearborn County in southeastern Indiana...
Southern Fayette County in east central Indiana...
* Until 645 AM EST.
* At 558 AM EST, severe thunderstorms were located along a line
extending from near Glenwood to southeast of Greensburg to near
North Vernon, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Batesville, Brookville, Bright, Hidden Valley, Versailles, Milan,
Osgood, Dillsboro, West College Corner, Oldenburg, Moores Hill,
Lake Santee, Guilford, Salem, Logan, Manchester, Blooming Grove,
Columbia, Sunman and Metamora.
This includes I-74 in Indiana between mile markers 145 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 700 AM EST for east central
Indiana. A tornado watch also remains in effect until 1100 AM EST for
southeastern Indiana.
LAT...LON 3920 8544 3927 8530 3955 8530 3960 8527
3961 8482 3919 8483 3899 8509 3898 8544
TIME...MOT...LOC 1058Z 276DEG 44KT 3953 8523 3925 8540 3902 8571
HAIL...0.88IN
WIND...60MPH
$$
Binau3 follow-up statements
361
WWUS51 KILN 011113
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
613 AM EST WED MAR 1 2017
INC029-041-047-137-161-011145-
/O.CON.KILN.SV.W.0030.000000T0000Z-170301T1145Z/
Franklin IN-Ripley IN-Union IN-Dearborn IN-Fayette IN-
613 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EST
FOR FRANKLIN AND RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHERN
UNION COUNTY IN EAST CENTRAL INDIANA...DEARBORN COUNTY IN
SOUTHEASTERN INDIANA AND SOUTHEASTERN FAYETTE COUNTIES IN EAST
CENTRAL INDIANA...
At 613 AM EST, severe thunderstorms were located along a line
extending from 6 miles north of Brookville to near Batesville to 6
miles east of Vernon, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Batesville, Brookville, Bright, Hidden Valley, Versailles, Milan,
Osgood, Dillsboro, West College Corner, Oldenburg, Moores Hill,
Guilford, Salem, Logan, Manchester, Blooming Grove, Sunman, Metamora,
St. Leon and Holton.
This includes I-74 in Indiana between mile markers 147 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 700 AM EST for east central
Indiana. A tornado watch also remains in effect until 1100 AM EST for
southeastern Indiana.
LAT...LON 3918 8530 3927 8530 3947 8517 3960 8511
3961 8482 3919 8483 3899 8509 3898 8544
TIME...MOT...LOC 1113Z 276DEG 44KT 3951 8501 3923 8518 3900 8549
HAIL...1.00IN
WIND...60MPH
$$
Binau912
WWUS51 KILN 011133
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
633 AM EST WED MAR 1 2017
INC041-011143-
/O.CAN.KILN.SV.W.0030.000000T0000Z-170301T1145Z/
Fayette IN-
633 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 AM EST for east central
Indiana. A tornado watch also remains in effect until 1100 AM EST for
southeastern Indiana.
LAT...LON 3908 8509 3921 8499 3937 8494 3959 8490
3961 8482 3919 8483 3899 8509 3899 8520
TIME...MOT...LOC 1133Z 275DEG 44KT 3948 8487 3921 8489 3898 8520
$$
INC029-047-137-161-011145-
/O.CON.KILN.SV.W.0030.000000T0000Z-170301T1145Z/
Franklin IN-Ripley IN-Union IN-Dearborn IN-
633 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EST
FOR EASTERN FRANKLIN AND SOUTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN
INDIANA...SOUTHEASTERN UNION COUNTY IN EAST CENTRAL INDIANA AND
CENTRAL DEARBORN COUNTIES IN SOUTHEASTERN INDIANA...
At 633 AM EST, severe thunderstorms were located along a line
extending from 6 miles west of Oxford to Bright to 6 miles southeast
of Versailles, moving east at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bright, Hidden Valley, Dillsboro, West College Corner, Guilford,
Logan, Manchester, St. Leon, West Harrison, Cedar Grove, Mount
Carmel, Mount Sinai, Charlottesville, Cottage Grove, Cold Springs,
Dover, Interstate 74 at US Route 52, Rockdale, Mixersville and
Sharptown.
This includes I-74 in Indiana between mile markers 164 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 700 AM EST for east central
Indiana. A tornado watch also remains in effect until 1100 AM EST for
southeastern Indiana.
LAT...LON 3908 8509 3921 8499 3937 8494 3959 8490
3961 8482 3919 8483 3899 8509 3899 8520
TIME...MOT...LOC 1133Z 275DEG 44KT 3948 8487 3921 8489 3898 8520
HAIL...1.25IN
WIND...60MPH
$$
Binau082
WWUS51 KILN 011144
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
644 AM EST WED MAR 1 2017
INC029-047-137-161-011153-
/O.EXP.KILN.SV.W.0030.000000T0000Z-170301T1145Z/
Franklin IN-Ripley IN-Union IN-Dearborn IN-
644 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN AND
SOUTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA AND CENTRAL DEARBORN COUNTIES IN
SOUTHEASTERN INDIANA WILL EXPIRE AT 645 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A tornado watch remains in effect until 700 AM EST for east central
Indiana. A tornado watch also remains in effect until 1100 AM EST for
southeastern Indiana.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3908 8509 3921 8499 3937 8494 3959 8490
3961 8482 3919 8483 3899 8509 3899 8520
TIME...MOT...LOC 1143Z 276DEG 44KT 3947 8473 3920 8475 3897 8506
$$
BinauWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:30 AM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 1, 4:30 AM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
430 AM EST Wed Mar 1 2017
.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.
Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ053>056-
060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Mar 1, 4:56 AM EST, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 456 AM EST Wed Mar 1 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-021000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 456 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, severe thunderstorms will remain possible this morning. The primary threat will be damaging winds and isolated tornadoes. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports. OHZ026-034-035-042>046-051-052-021000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 456 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms will taper off through mid morning. A few storms may become severe. The primary threat will be damaging wind and locally heavy rain. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports.
In the hours before
Local storm report, Mar 1, 5:15 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM TSTM WND GST KDAY DAYTON COX APT 39.90N 84.22W
03/01/2017 M56 MPH MONTGOMERY OH ASOS
&&
BINAUSpecial weather statement, Mar 1, 5:15 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
515 AM EST WED MAR 1 2017
KYZ100-OHZ088-011045-
Lewis KY-Scioto OH-
515 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 545 AM EST...
At 515 AM EST, radar indicated a strong thunderstorm near Vanceburg,
moving east at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Portsmouth, New Boston, Camp Dix, Rosemount, Buena Vista in Scioto
County, Saint Paul, Firebrick, West Portsmouth, Kinniconick, Tannery,
Friendship, Garrison and Rexton.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3847 8338 3860 8330 3860 8329 3862 8327
3865 8327 3870 8324 3880 8290 3876 8290
3873 8298 3873 8303 3870 8304 3868 8303
3866 8305 3864 8305 3863 8307 3859 8307
3854 8312 3854 8314 3849 8319 3847 8319
TIME...MOT...LOC 1015Z 260DEG 47KT 3857 8320
HatzosSpecial weather statement, Mar 1, 5:17 AM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
517 AM EST WED MAR 1 2017
INZ058-059-066-073-074-OHZ060>062-070-071-011045-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-Montgomery OH-
Warren OH-Butler OH-Preble OH-Greene OH-
517 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND NORTHERN
RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...UNION COUNTY IN EAST
CENTRAL INDIANA...NORTHWESTERN DEARBORN COUNTY IN SOUTHEASTERN
INDIANA...SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER AND NORTHWESTERN
WARREN COUNTIES IN SOUTHWESTERN OHIO...WEST CENTRAL GREENE AND
SOUTHERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 545 AM EST...
At 516 AM EST, radar indicated strong thunderstorms along a line
extending from near Moraine to 12 miles east of Columbus Indiana,
moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Dayton, Hamilton, Kettering, Middletown, Beavercreek, Xenia, Oxford,
Miamisburg, Springboro, Monroe, Trenton, Franklin, Eaton, Bellbrook,
Batesville, Moraine, Carlisle, Oakwood, Brookville and South
Middletown.
This includes the following Interstates...
I-74 in Indiana between mile markers 145 and 166.
I-75 in Ohio between mile markers 34 and 51.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3920 8544 3927 8530 3946 8530 3980 8466
3967 8388 3914 8525 3915 8544
TIME...MOT...LOC 1016Z 270DEG 43KT 3971 8427 3920 8567
BinauSpecial weather statement, Mar 1, 5:26 AM EST, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
526 AM EST WED MAR 1 2017
KYZ099-100-OHZ079-081-011100-
Mason KY-Lewis KY-Adams OH-Brown OH-
526 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT MASON...WESTERN LEWIS...
SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 600 AM
EST...
At 526 AM EST, radar indicated a strong thunderstorm near Washington,
moving east at 60 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Maysville, Washington, Manchester, Aberdeen, Lewisburg, Tollesboro,
Trinity, Murphysville, Moranburg, Bradysville, Mays Lick,
Rectorville, Epworth, Ribolt, Peed, Fleming-Mason Airport,
Petersville, Orangeburg, Lowell and Helena.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3843 8358 3848 8359 3851 8361 3851 8363
3852 8363 3852 8365 3851 8370 3846 8386
3849 8393 3862 8394 3874 8374 3871 8352
3860 8347 3840 8349
TIME...MOT...LOC 1026Z 256DEG 50KT 3855 8388
HatzosSpecial weather statement, Mar 1, 5:45 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 AM EST WED MAR 1 2017
KYZ100-OHZ081-088-011115-
Lewis KY-Scioto OH-Adams OH-
545 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 615 AM EST...
At 545 AM EST, radar indicated a strong thunderstorm over Tollesboro,
moving east at 70 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Locations impacted include...
Vanceburg, Camp Dix, Tollesboro, Rome, Sandy Springs, Buena Vista in
Scioto County, Carrs, Kinniconick, Tannery, Turkey Creek Lake,
Ribolt, Charters, Garrison, Petersville, Stricklett, Glen Springs,
Rexton, Herron Hill and Friendship.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3840 8348 3840 8350 3841 8351 3841 8353
3842 8353 3843 8358 3847 8359 3866 8358
3878 8313 3860 8307 3854 8312 3854 8314
3849 8319 3847 8319 3843 8324 3841 8324
3839 8340 3840 8342 3838 8345
TIME...MOT...LOC 1045Z 251DEG 60KT 3854 8354
HatzosLocal storm report, Mar 1, 5:49 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND DMG S LAURELVILLE 39.47N 82.74W
03/01/2017 PICKAWAY OH LAW ENFORCEMENT
A SHED WAS DESTROYED. TIME ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:54 PM EST | Special Weather Statement | ILN | Wayne | 36 min |
| Mar 1, 12:41 AM EST | Special Weather Statement | ILN | Dearborn, Ripley | 49 min |
| Mar 1, 12:51 AM EST | Flash Flood Warning | ILN | Dearborn, Ohio, Ripley | 9 hr |
| Mar 1, 12:55 AM EST | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 95 min |
| Mar 1, 1:32 AM EST | Special Weather Statement | ILN | Dearborn, Ohio, Ripley | 43 min |
| Mar 1, 2:52 AM EST | Special Weather Statement | ILN | Dearborn, Ohio, Switzerland | 53 min |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Switzerland | 41 min |
| Mar 1, 4:03 AM EST | Special Weather Statement | ILN | Wayne | 27 min |
| Mar 1, 4:17 AM EST | Special Weather Statement | ILN | Fayette, Franklin, Union, Wayne | 43 min |
| Mar 1, 5:17 AM EST | Special Weather Statement | ILN | Franklin, Union | 28 min |
| Mar 1, 6:15 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 30 min |
| Mar 1, 6:30 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Franklin | 30 min |
| Mar 1, 6:39 AM EST | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Switzerland | 36 min |
| Mar 1, 9:35 AM EST | Areal Flood Warning | ILN | Dearborn, Ripley | 3 hr |
| Mar 1, 10:29 AM EST | Wind Advisory | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.